# SDR AUS20020131

- Difficulty date: February 20, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Make and model: Boeing 747338
- System (JASC): 7110 · Engine Cowling System
- Part: Panel
- Condition: Debonded
- Location: Engine Cowling
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE ICE IMPACT PANEL DISBONDED.
